Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 2, 1989
Metadata
 

Microhyperbolic Operators in Gevrey Classes
Kunihiko Kajitani and Seiichiro Wakabayashi
pp. 169–221
Abstract | Full-Text PDF (4587 KB) | Metadata

Singularities of the Scattering Kernel for Two Convex Obstacles
Shin-ichi Nakamura
pp. 223–238
Abstract | Full-Text PDF (1329 KB) | Metadata

Infinite Loop G-Spaces Associated to Monoidal G-Graded Categories
Kazuhisa Shimakawa
pp. 239–262
Abstract | Full-Text PDF (2249 KB) | Metadata

Some Classes of Functions with Exponential Decay in the Unit Ball of Cn
Caiheng Ouyang
pp. 263–277
Abstract | Full-Text PDF (1096 KB) | Metadata

Qu*-Algebras and Twisted Product
Gerd Lassner and Gisela A. Lassner
pp. 279–299
Abstract | Full-Text PDF (1900 KB) | Metadata

Kuranishi Family of Vector Bundles and Algebraic Description of the Moduli Space of Einstein-Hermitian Connections
Kimio Miyajima
pp. 301–320
Abstract | Full-Text PDF (1963 KB) | Metadata